Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Started quansense birth control. Why cramps with watery discharge? Continue with it?

Hi i have just started quansense birth control during the 3 months I missed several pills a few at the end of month 2 and multiple in month 3. I began spotting 2 times when I missed 2 or more pills in a row but nothing like a period well I took my last placebo pill yesterday and had no period just a spot one time during the week; and been feeling cramps and everything associated with a period. I just started a new pack today. I did take a pregnancy test yesterday morning but it was negative. Today i am having very watery discharge more then normal I d say. Now do I wait another week to take another pregnancy test? Do i continue taking my new birth control pack?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you have taken the pill irregularly, the chances of pregnancy are present. It is best to wait for a week and check for pregnancy again.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor